Results 1 to 3 of 3
12th day on Methadone
  1. #1
    heyhaze is offline Junior Member
    Join Date
    Jun 2007
    Location
    Cedar Rapids, Ia
    Posts
    33

    Default 12th day on Methadone

    I'm on my 12th day with the Methadone program. Up to 65 mg. I think I am going to stop there. The problem I am having is I went into this the same time I was switching over to a different antidepressant. Stupid. Now I don't know what is causing what. I went from Lexapro to Cymbalta. I am prone to anxiety and that has been coming back and I am wondering if I should go back to the Lexapro. I have to be honest with my phsyciatrist this time though. When I got swithced over it was before the Methadone, and I was taking high doses of pain pills, plus the 50mg. Fentynal patch on top of the Lexapro. No wonder it didn't work! I did feel a little better from the Cymbalta, but I still had the withdrawls to deal with and thats when my husband an I decided to go through this together. That part is good. He has taken to it good now that he's is on a high dose. I am stumbling along wondering why I am depressed and anxious, irritable. It has got to be the Cymbalta. I feel great when I take my methadone in the morning. It is as the day wares on that I start that way. Plus, I am going to bed without any thing to help me sleep and I was use to either Trazadone (which my doctor prescribed) or xanex or valium, which my doctor didn't prescribe. I have gone to the interaction site and I don't really like what I am seeing. When they say moderate interaction or major interaction, how seriously do I take this Because it says not to mix Trazadone with Cymbalta or Lexipro and I had been doing that for a long time. It is just that Trazadone causes weight gain and so does Methadone (Iv'e read anyway), so I done want to take it. And I know I cannot mix the xanex with the Methadone especially if you dont have a precription, so do you see my delemma here? I am not getting any sleep and that cause depression and anxiety in me and I read so much about everything, I have come to be afraid of everything I am taking! Some one help me here.
    Vickie

  2. #2
    Robert_325 is offline Retired
    Join Date
    Jul 2007
    Location
    Texas
    Posts
    16,689

    Default Vickie

    Hi Vickie. Very glad your husband has smoothed out. That has to be a relief for you. I know it was troubling you a few days ago.

    There is always a drug interaction listed when you mix two antidepressants together like trazodone and lexapro or cymbalta. The main thing is that we are aware of the possibility of a problem so that if something feels strange we will react properly. Drs prescribe meds lots of times where a potential exists for a problem. That is just medication.

    I would DEFINITELY stay away from taking methadone and benzos bought off the street. That isn't smart at all. You have been mixing lots of different drugs together. Problems don't just disappear the minute we stop doing that. Often the problems get worse before they get better.

    You should talk to your dr about this. Shoot straight with him/her. They need to know about all this stuff. It's not like they don't know you were using drugs. It would seem to me that you should be okay taking the trazodone still but ask the dr and see what they say. Lots of meds have a potential for weight gain. I take meds that do the same. If we don't eat extra we don't gain weight from any meds. Some of these meds just stimulate our appetite they don't actually FORCE you to gain weight. God bless.
    Last edited by Robert_325; 10-20-2008 at 04:08 PM.

  3. #3
    heyhaze is offline Junior Member
    Join Date
    Jun 2007
    Location
    Cedar Rapids, Ia
    Posts
    33

    Default

    Thanks Robert. I admit I was looking for a "Quick fix" and should have known that I need to be patient and let the meds work. I am going to see if I can get in to see my phsyciatrist again. I just seen him last week and I told him I was doing great on the Cymbalta. I didn't tell him about the Methadone, and I should have because that is why I was feeling great. Now things are starting to change, like the anxiety and all. I am just going to be straight up with him so we can get this sorted out. I talked with a couple of ladies at the clinic today and they agreed that this takes time, especially with all the different drugs I was putting into my system.
    I went walking yesterday and plan to keep that up. Fixed up my work out room downstairs seeings it will be too cold soon to walk.
    Once again, thank you for your knowledge!
    Vickie

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22